# SDR SWAA2015070841511

- Difficulty date: June 3, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 38,967 hours, 25,484 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 141A83718
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUT OUT FWD FRAME LOWER STUB BEAM CRACKED AT INBD HOLE.  REPAIRED STUB BEAM IAW ER.
